# SDR AU000844

- Difficulty date: September 2, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Plug
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) RT GROUND SHIFT PLUGS D4574P AND D4852P CONTAMINATED WITH EXCESS MOISTURE. SUSPECT MOISTURE CONTAMINATED PLUGS FOLLOWING A WHEEL WELL WASH.
